# SDR DALA2024081308058

- Difficulty date: August 8, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 75,417 hours, 35,611 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 DISC: THE TOP SUPPORT WEBS OF THE LT AND RT LOWER THS ACTUATOR MOUNTING ARMS ARE DAMAGED AT THE I/B, UPPER EDGES, FWD OF THE H. STAB SPLICE PLATE. C/A: C/W PRI 619935-14 REV 0 (417296) (QC5352)(484068) C/W ERA 619935 -14 REV ORIG. CONFIRMED ALL PRI REVS MATCH FINAL ERA (925483)(QC 1440)(413765). (LP: 0491194)
